Topological Sufficiency of Smooth Map-Germs.
Inventiones mathematicae, Tome 67 (1982), pp. 117-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
topological sufficiency of smooth map-germs, k-jets of smooth map-germs, topologically equivalent map-germs, codimension of unfolding, decomposition of the jet space by semialgebraic sets
@article{IM_1982__67_142902,
author = {John D. Randall},
title = {Topological {Sufficiency} of {Smooth} {Map-Germs.}},
journal = {Inventiones mathematicae},
pages = {117--122},
year = {1982},
volume = {67},
zbl = {0484.58009},
url = {http://geodesic.mathdoc.fr/item/IM_1982__67_142902/}
}
John D. Randall. Topological Sufficiency of Smooth Map-Germs.. Inventiones mathematicae, Tome 67 (1982), pp. 117-122. http://geodesic.mathdoc.fr/item/IM_1982__67_142902/